Publications

Export 261 results:
[ Author(Desc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
Dalmau, V., and Larose, B., Maltsev + Datalog –$>$ Symmetric Datalog, LICS, 2008, pp. 297-306.
Dalmau, V., Generalized Majority-Minority Operations are Tractable, Logical Methods in Computer Science, vol. 2, 2006.
Dalmau, V., and Jonsson, P., The complexity of counting homomorphisms seen from the other side, Theor. Comput. Sci., vol. 329, 2004, pp. 315-323.
Dalmau, V., There are no pure relational width 2 constraint satisfaction problems, Inf. Process. Lett., vol. 109, 2009, pp. 213-218.
Dalmau, V., A Dichotomy Theorem for Learning Quantified Boolean Formulas, COLT, 1997, pp. 193-200.
Dalmau, V., Krokhin, A. A., and Larose, B., First-order Definable Retraction Problems for Posets and Reflexive Graphs, J. Log. Comput., vol. 17, 2007, pp. 31-51.
Dalmau, V., Linear datalog and bounded path duality of relational structures, Logical Methods in Computer Science, vol. 1, 2005.
Dalmau, V., A New Tractable Class of Constraint Satisfaction Problems, AMAI, 2000.
Dalmau, V., Krokhin, A., and Manokaran, R., Towards a characterization of constant-factor approximable Min CSPs, Proceedings of the Twenty-Sixth Annual ACM-SIAM Symposium on Discrete Algorithms, SIAM, 2015, pp. 847–857.
Dalmau, V., Generalized Majority-Minority Operations are Tractable, LICS, 2005, pp. 438-447.
Dalmau, V., and Ford, D. K., Generalized Satisfability with Limited Occurrences per Variable: A Study through Delta-Matroid Parity, MFCS, 2003, pp. 358-367.
Dalmau, V., and Jeavons, P., Learnability of Quantified Formulas, EuroCOLT, 1999, pp. 63-78.
Dalmau, V., A new tractable class of constraint satisfaction problems, Ann. Math. Artif. Intell., vol. 44, 2005, pp. 61-85.
Dalmau, V., Krokhin, A. A., and Larose, B., First-Order Definable Retraction Problems for Posets and Reflexive Graph, LICS, 2004, pp. 232-241.
Dalmau, V., Kozik, M., Krokhin, A., Makarychev, K., Makarychev, Y., and Oprsal, J., Robust Algorithms with Polynomial Loss for Near-unanimity CSPs, Proceedings of the 28th ACM-SIAM Symposium on Discrete Algorithms (SODA'17), 2017, pp. 340-357.
Dalmau, V., and Krokhin, A. A., Majority constraints have bounded pathwidth duality, Eur. J. Comb., vol. 29, 2008, pp. 821-837.
Dalmau, V., and Pearson, J., Closure Functions and Width 1 Problems, CP, 1999, pp. 159-173.
Dalmau, V., Egri, L., Hell, P., Larose, B., and Rafiey, A., Descriptive Complexity of List H-coloring Problems in Logspace: a Refined Dichotomy, Proceedings of the 30th Annual ACM/IEEE Symposium on Logic in Computer Science, 2015.
Dalmau, V., Constraint Satisfaction Problems in Non-deterministic Logarithmic Space, ICALP, 2002, pp. 414-425.
Dalmau, V., Krokhin, A. A., and Larose, B., Retractions onto series-parallel posets, Discrete Mathematics, vol. 308, 2008, pp. 2104-2114.
Dalmau, V., Gavaldà, R., Tesson, P., and Thérien, D., Tractable Clones of Polynomials over Semigroups, CP, 2005, pp. 196-210.
Dalmau, V., Boolean Formulas are Hard to Learn for most Gate Bases, ALT, 1999, pp. 301-312.
de la Rosa, T., Jiménez, S., Fuentetaja, R., and Borrajo, D., Scaling up Heuristic Planning with Relational Decision Trees, J. Artif. Intell. Res. {(JAIR)}, vol. 40, 2011, pp. 767–813.
de la Rosa, T., Jiménez, S., Fuentetaja, R., and Borrajo, D., Scaling up Heuristic Planning with Relational Decision Trees, CoRR, vol. abs/1401.3885, 2014.
de la Rosa, T., Jiménez, S., and Borrajo, D., Learning Relational Decision Trees for Guiding Heuristic Planning, Proceedings of the Eighteenth International Conference on Automated Planning and Scheduling, {ICAPS} 2008, Sydney, Australia, September 14-18, 2008, 2008, pp. 60–67.

Pages